# SDR REXA97159

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326PX
- Make and model: Saab SF340A
- Aircraft serial: 340A054
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Power
- Location: Right
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEFOFF FOR WEAK RIGHT ENGINE.  THE FLIGHT WAS 2.5 HOURS LATE OUT OF SUX DUE TO THIS PROBLEM.  SUX WAS UNABLE TO DUPLICATE WITH CAPS OR WITHOUT CAPS.  DERATED RIGHT ENGINE.  (M)
